# SDR A6WA202211268389

- Difficulty date: November 26, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 39,908 hours, 39,006 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Fault Message
- Component: Lav Smoke Detec, PU90421R3
- Component part number: PU90421R3
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RECEIVED "SMOKE TOILET" MASTER CAUTION THROUGH 5K.  MESSAGE CLEARED AFTER 2 MIN. RETURNED TO ORD.  NO EVIDENCE OF SMOKE OR  ODOR DETECTED IN THE CABIN OR COCKPIT. O2 MASKS NOT USED.   ***AIRCRAFT REMOVED FROM SERVICE***** R&R LAV SMOKE DETECTOR PER CRJ 200 AMM 26-16-01 OPS CHECK GOOD. R&R    BOTH COALESCE SOCKS PER CRJ 200 AMM 21-51-13/ CLEARED AIR SUPPLY DUCTS PER AWAC SUP 09-037D NO SMOKE OR ODER DETECTED AT THIS TIME            SN OFF 10722   S/N ON 07994
